# SDR P5CA2019011600012

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,284 hours, 21,072 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW ILLUMINATED DURING FLIGHT QRH PROCEDURES OPERATED NORMAL REST OF FLIGHT ( ACCOMPLISHED FIM 30-41 FT 803 SYSTEM TEST NORMAL AT THIS TIME VERIFIED LT FWD WINDOW IS HEATING SYS NORMAL  )
